Internal medicine (Tokyo, Japan) · 2025
5-Fluorouracil-Related Lactic Acidosis in a Patient with Colon Cancer.
СтатьяКлинический случайОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Osawa Yosuke, Kazaoka Manami, Akita Takayuki, Nemoto Daiki, Ohtake Takaaki
Аннотация
Colon cancer is one of the most common cancers and 5-fluorouracil (5-FU) has long been used as a primary chemotherapeutic agent. Lactic acidosis following systemic 5-FU exposure is rare. We report the case of a 36-year-old woman who developed lactic acidosis following mFOLFOX6 and FOLFIRI therapy for colon cancer with metastases to the liver, lungs, and brain. Two days after receiving 5-FU, the patient exhibited unconsciousness, convulsions, and a lactate level of 10 mmol/L. Her altered consciousness and convulsions improved with sodium bicarbonate treatment. In addition, we reviewed the relevant literature on lactic acidosis following 5-FU treatment in patients with colon cancer.